MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer's site to address the reported event.The fse confirmed the complaint by reviewing the error log.The fse observed that the 5 volts was not getting to seal breaker home sensor s0 70.The fse repaired loose wire at the sense board cn 26 connector, which resolved the issue.The fse repaired and validated the analyzer by successfully running quality control without error and within acceptable range.No parts returned.No further action required by field service.The aia-2000 analyzer is functioning as expected.A 13 month complaint and service history review through the aware date for similar complaints was performed for serial number (b)(6).There were no similar complaints found during the search period.The aia-2000 service manual under appendix 4: error messages states the following: [4143] seal breaker home overrun cause: the home sensor activated improperly after seal breaker movement.If retry fails, the measurement system will be flagged (mf flag).Solution: contact tosoh service center or local representatives.The most probable cause of the loose wire at the sense board connector could not be established.
 
Event or Problem Description
A customer reported 4143 seal breaker home overrun on the aia-2000 analyzer.The analyzer is down and the customer has requested service.A field service engineer (fse) was dispatched to address the reported event, which resulted in a delayed reporting of beta human chorionic gonadotropin (bhcg) and human chorionic gonadotropin (hcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000 LA
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key20875278
Report Number3004529019-2024-00665
Device Sequence Number12994006
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2024
Initial Report FDA Received Date12/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown